Hi, just wondered if taking pred can actually cause diabetes, or if the side effects from the drug just appear like diabetes symptoms?
I am currently taking 35mg, started 4 days ago. I take 1-2 week courses at this dose when required. During the winter I take maybe only 1 course every 2 months. But during the summer I need to take more. I have had several courses over the last few months, sometimes only a week between them. Since last night I have been having such severe thirst, and I have drank more or less constantly. Obviously, this means many trips to the loo! I still have the blurred vision, which seems to have been dismissed by the opthamologist as tissue on the back of the eye, but gp not so sure. Any input would be appreciated.
almost forgot, is it safe to take the pred if there was something with my liver? I'm awaiting a liver scan following liver function tests and have some symptoms of liver problems.
Thanks x x